# SDR EISA98320

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Condition: Loose
- Location: Nr 1 Generator
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GENERATOR BREAKER AND FIELD LIGHT NR 1 ILLUMINATED AT GEAR RETRACTION.  DIFFERENTIAL LIGHT ILLUMINATED RAN ABNORMAL PROCEDURES.  GENERATOR WOULD NOT RESET.  RAN NORMAL PROCEDURES.  RETURN TO DEPARTURE (LAX).  FOUND NR 1 GENERATOR CONTROL PANEL LOOSE.  SWAPPED NR 1 AND NR 2 GENERATOR CONTROL PANELS.  OPS CHECK GOOD PER MM 24-20-0.  (X)
